标题:The linear arboricity of planar graphs without adjacent 4-cycles
作者:Wang, Huijuan; Liu, Bin; Wu, Jianliang
作者机构:[Wang, Huijuan; Wu, Jianliang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Liu, Bin] Ocean Univ China, Dept Math, Qingdao 266100, Peop 更多
通讯作者:Liu, B
通讯作者地址:[Liu, B]Ocean Univ China, Dept Math, Qingdao 266100, Peoples R China.
来源:UTILITAS MATHEMATICA
出版年:2013
卷:91
页码:143-153
关键词:planar graph; linear arboricity; cycle
摘要:Let G be a planar graph with maximum degree Delta >= 5 and without adjacent 4-cycles. In this paper, it is proved that la(G) = inverted right perpendicular Delta/2inverted left perpendicular if a 3-cycle and a 5-cycle are not adjacent in G, or a 3-cycle and a 4-cycle are not intersecting in G.
收录类别:SCOPUS;SCIE
WOS核心被引频次:1
Scopus被引频次:1
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84882280792&partnerID=40&md5=db6f8679cc6b9d0c8df6071fca882c11
TOP